# SDR USAASB03127

- Difficulty date: August 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE FORWARD ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY.  ALSO, REPAIRED A PUSHED BACK CONNECTOR PIN.  OPERATIONAL CHECK GOOD.  (M)
